# SDR 2000UALA00460

- Difficulty date: August 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 59,949 hours, 34,836 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME CREW REPORTED EMERGENCY EXIT LIGHTS WOULD NOT EXTINGUISH.  *S/D*  REPLACED RELAY R70, LIGHTS OPS NORMAL.
